# SDR 22AA200900010

- Difficulty date: June 23, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- Aircraft time: 79,131 hours, 19,200 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6011393
- Condition: Corroded
- Location: Bs 1872
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR AFT CARGO COMPT, SEAT TRACK AT RBL 20, STA 1872 IS CORRODED.  (C-CHECK)  REMOVED AND REPLACED SEAT TRACK AT LWR AFT CARGO COMPT RBL 20, STA 1841 TO 1967 IAW SRM 51-31-01.  (K)
